Abstract characterizations of arithmetic groups with the
Doklady Akademii Nauk, Tome 319 (1991) no. 6, pp. 1322-1327
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_6_a8,
author = {V. P. Platonov and A. S. Rapinchuk},
title = {Abstract characterizations of arithmetic groups with the},
journal = {Doklady Akademii Nauk},
pages = {1322--1327},
year = {1991},
volume = {319},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_6_a8/}
}
V. P. Platonov; A. S. Rapinchuk. Abstract characterizations of arithmetic groups with the. Doklady Akademii Nauk, Tome 319 (1991) no. 6, pp. 1322-1327. http://geodesic.mathdoc.fr/item/DAN_1991_319_6_a8/